# SDR BB06055

- Difficulty date: July 16, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N621AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 43,423 hours, 17,948 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: 284N16132
- Condition: Open
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 621, CLT-LAS: AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT.  FLIGHT RETURNED TO CLT.  MAINTENANCE PERFORMED BITE TEST OF PSEU.  FOUND SENSOR S10060 FAULTED.  REPLACED RIGHT TRUCK TILT SENSOR S10060 AND CONDUIT.  EXTENSION AND RETRACTION TEST OK.  NO FURTHER FAULTS.
